MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-120
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Phone number: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details will be requested.No additional information is available at this time.Reason for reoperation: rupture and "fluid collection".
 
Event or Problem Description
Healthcare professional reported right side rupture, cyst, and "fluid collection".The device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported, right side rupture.Cyst and "fluid collection".The device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified, a broken shell.The device was underweight.A visual and microscopic analysis was performed which identified, a sharp break on the radius, missing shell (0-25%), crease fold, and wear abrasion.A dimension measurement in the shell was performed which identify, the thickness within specification.Based on the device analysis, the final assessment is: missing shell assessed, as inconclusive.And a sharp break on the radius assessed, as an unidentified (tear) opening.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12484474
Report Number9617229-2021-51702
Device Sequence Number11730886
Product Code FTR
UDI-Device Identifier10888628002166
UDI-Public10888628002166
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number110-120
Device Catalogue Number110-120
Device Lot Number3026030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale